# SDR UPS97824653

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND LONGERON FITTING CRACKED, F/S 1180 BETWEEN LONGERONS 34 AND 35 RT.  REMOVED CRACKED FITTING, FABRICATED SPLICE FOR NEW FITTING, DRILLED NEW FITTING AND SPLICE, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0 FIG 2D, 51-1-20D, 51-1-8.
